Jump to content

Twister

Junior Member
  • Posts

    30
  • Joined

  • Last visited

Everything posted by Twister

  1. I would see a doctor in order to rule out a cardiac or pulmonary issue, to be on the safe side. (If you haven’t already, of course)
  2. Goodnight, all. Sleep well and may you have pleasant dreams.
  3. Goodnight, sweet dreams to all. I hope you wake feeling rested and ready to take on the day.
  4. I hate politics
  5. Thanks, Chickenmama - I’m glad this is one thing you don’t have, with all that you’re already dealing with! I’m praying your sleep issue improves!
  6. On a slightly unrelated note, any chance you’re having the same breast tenderness/swelling I’m experiencing? I had a hysterectomy almost 10 years ago and feel like I have serious PMS-like breast issues - and I do have a tighter bra. (Not something I desire!) I’m really hoping SSRI’s don’t cause estrogen dominance. I’ve already read that breast growth/tenderness ARE reported side effects.
  7. Last night I had more luck with a combo of Xanax and Benadryl. Have you ever combined the Ativan and Benadryl?
  8. I’m so sorry, MatthewPA. This has to be so difficult.
  9. I experienced the stuffy nose with Trazodone, also. It was annoying. I wonder if you should go ahead and take the Ativan at night during this process of getting established on the Zoloft. Poor quality sleep could possibly be exacerbating your anxiety/agitation/restlessness symptoms? I think you’re right to avoid the Ambien, especially now. If you know you tolerate Ativan, that may be a safer bet temporarily. One of the goals of my Zoloft therapy is better sleep and ditching the 0.5 mg Alprazolam I take before bed nightly. (Which hasn't been very effective as my symptoms have increased)
  10. I’m about two weeks in, maybe just shy of that. I’m taking 37.5 mg now - took 25 for about 5 days. I’m taking it to ease the physiological effects of CPTSD so that I can continue working. At first, it seemed effective and now it feels less so. Not sure if it’s causing anxiety and possibly canceling out the desired effect or not! We’ll see, I guess... Seems like most say the restlessness and agitation does go away, but I hear you on how rough the anxiety can be. Hopefully it’s just a temporary side effect. By the way, I took a half of a 25 mg diphenhydramine tab earlier and it actually seemed to relax me and take the edge off. My therapist recommended that because I’ve had akathisia in the past with certain meds. (Could you possibly be experiencing that? I actually felt paranoid with it!) Hang in there, hopefully it’ll be well worth it.
  11. There’s ALWAYS someone who needs the love! Sleep tight, all. I wish you many hours of peaceful, restful, restorative sleep.
  12. I’m trying to stick it out with Zoloft, also. First SSRI, have been only on Wellbutrin before other than a very brief Lexapro attempt that left me far too flat years ago. Trying to make it to the 4 week mark at least, since the consensus is that there’s generally a turning point by then. Hang in there - whatever you decide. I’m sorry that I don’t have any helpful info, but I’m cheering you on from the sideline!
  13. I’m so sorry, ladysmurf. I can definitely relate to the loneliness you feel. It’s easy to feel “left behind” when others are simply tied up with their busy lives. You are surely not alone in that. I’ve always loved the quote “Comparison is the thief of joy”. I have to remind myself (OFTEN) how toxic and harmful it is to compare my strengths and my struggles to those of others. It such a tough habit to break. My “baby steps” goal is to be as mindful of that as possible. What an eye opener. Big hugs to you...
  14. Sounds beautiful to me! Still warm where I am - and I prefer cooler weather.
  15. Chumly, I’m sorry you’re puzzled by his reaction - just to offer some more perspective, here... He may just want to communicate on Messenger instead of more publicly (FB wall, etc). It could be a privacy issue. I can definitely identify with that, if so. He may be concerned about the optics of public exchanges even though he’s shared some personal issues. That would be a sensible and healthy approach, IMO. FB can be a tricky place, to say the least - or so I’ve learned. I feel it’s wise to tread lightly here - for his sake and for your own. He surely has some healing to do - that only he can do.
  16. Sweet dreams, friends. Big hugs to all of you. May you wake feeling rested and hopeful.
  17. Goodnight, all. I wish you deep sleep and peaceful dreams. Big hugs to every one of you.
  18. I’m new here, but I think this is a great thread. Goodnight to all, I hope you sleep well and are able to enjoy some peace and comfort tonight. You are all in my prayers.
  19. YES, and it’s always while at my most stressed or triggered. One of my therapists said it’s definitely related. I’d be curious to know the exact mechanism of action behind it, but I do believe that it’s psychological in nature in my case.
×
×
  • Create New...